# SDR FDEA202209032154

- Difficulty date: September 3, 2022
- Submitted: September 16, 2022
- Operation: Air carrier
- Aircraft: N582FE
- Make and model: Doug MD-11F
- Aircraft serial: 48420
- Aircraft time: 94,880 hours, 22,942 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Doubler
- Part number: ARB28931
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING - FIXED LEADING EDGE BEADED DOUBLER AT STATION XOS 664 FOUND CRACK. LEFT WING - FIXED LEADING EDGE AT STATION XOS 664 CRACKED BEADED DOUBLER REPAIR   CARRIED OUT AS PER SRM 57-40-02-2R REPAIR 15 FIGURE 203. REPAIR CLASSIFIED AS MAJOR   PER GMM 6-2-100.  ORIG SUB DATE:  9/6/2022
